# SDR CA190305006

- Difficulty date: March 2, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pressure Switch
- Part number: 162660
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP POWER FAIL CAUTION MSG (FROM F5 TO 15) DURING APPROACH.  QRH CHECKLIST APPLIED, RESET SUCCESSFUL. DURING NEXT FLAP ACTUATION ABOVE F5, SAME PROBLEM.  PX SWITCH PN 162660-1 REPLACED.
